Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 184, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 12, 2012, 12:22 AM CDT for Calhoun County, Ouachita County, Arkansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2012, 12:22 AM CDT (05:22 UTC)
- Expired
- Jun 12, 2012, 1:00 AM CDT
- In force
- 38 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Calhoun County, AR, Ouachita County, AR
The radar
The Little Rock radar (KLZK), 146 km from the middle of the area, began a volume at 05:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 11:52 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 5.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2755 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1712 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 8:19 PM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jun 11, 8:19 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 819 PM CDT MON JUN 11 2012 .UPDATE... QUICK UPDATE TO ZONES SENT OUT. ALL WATCHES IN OUR AREA HAVE EXPIRED OR HAVE BEEN CANCELLED. ADJUSTED TEMPERATURES...CLOUD COVER AND POPS. MCS IS TRYING TO MOVE OUT OF SOUTHEAST ARKANSAS BUT THERE IS SOME DEVELOPMENT TO THE WEST. ALSO...SOME SHOWERS ARE NOW DEVELOPING ALONG THE COLD FRONT THAT IS JUST GETTING INTO NORTHWEST ARKANSAS. HIGHEST POPS OVERNIGHT SHOULD BE CENTRAL AND SOUTH. && .PREV DISCUSSION... /ISSUED 647 PM CDT MON JUN 11 2012/ AVIATION... A COMPLEX OF THUNDERSTORMS CONTINUES TO MOVE THROUGH SOUTHEAST ARKANSAS. HEAVY RAIN...LARGE HAIL..AND STRONG GUSTY WINDS ARE ASSOCIATED WITH THESE STORMS. ONCE THESE MOVE OUT OF THE AREA...THERE WILL BE A BREAK. HOWEVER...THE COLD FRONT IS JUST ENTERING NORTHWEST ARKANSAS AND WILL CONTINUE TO MOVE SOUTHEAST. STORMS COULD REFIRE ALONG THIS FRONT OVERNIGHT...MAINLY CENTRAL AND SOUTH. INCLUDED SOME THUNDERSTORMS MAINLY FOR LATE TONIGHT INTO TUESDAY MORNING. PATCHY FOG WILL ALSO BE NOTED IN THE MORNING...ESPECIALLY WHERE RAIN FELL TODAY. MVFR AND VFR CONDITIONS ARE ANTICIPATED THROUGH THE PERIOD. PREV DISCUSSION... /ISSUED 251 PM CDT MON JUN 11 2012/ SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT CONTINUING TO MONITOR LINE OF CONVECTION...MOVING SOUTH INTO CENTRAL ARKANSAS. RECENT OBSERVATIONAL TRENDS INDICATES THE COLD POOL ASSOCIATED WITH THIS ACTIVITY IS STARTING TO OUTRUN THE CONVECTION. EXPECT THE CONVECTION TO CONTINUE SOUTHWARD FOR SEVERAL HOURS...AS IT ENCOUNTERS SUBSTANTIAL INSTABILITY.../3000+ SFC BASED CAPE VALUES/...BEFORE WEAKENING. FRONTAL BOUNDARY...RESPONSIBLE FOR PROMOTING THE INTITAL CONVECTIVE INITIATION...WILL CONTINUE TO APPROACH OVERNIGHT. DEPENDING ON THE DEGREE OF CONVECTIVE OVERTURNING...THIS FEATURE SHOULD BE ABLE TO PROMOTE ADDITIONAL SCATTERED CONVECTION ACROSS THE CWA...ESPECIALLY AFTER 12Z TUE...ACROSS CENTRAL AND SOUTHERN SECTIONS. LONG TERM...FRIDAY THROUGH MONDAY THE EXTENDED PERIOD WILL FEATURE A RIDGE OF HIGH PRESSURE OVER MUCH OF THE CENTRAL UNITED STATES. UNDER THE RIDGE...TEMPERATURES WILL BE CLOSE TO NORMAL OR A LITTLE ABOVE NORMAL. ANY THUNDERSTORMS WILL BE ISOLATED...AND RESTRICTED TO THE HEAT OF THE AFTERNOON/EARLY EVENING. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 68 87 59 84 / 40 30 10 10 CAMDEN AR 72 88 66 87 / 60 50 40 20 HARRISON AR 64 84 57 82 / 20 10 10 20 HOT SPRINGS AR 70 87 63 86 / 50 40 20 20 LITTLE ROCK AR 71 88 64 85 / 50 40 10 10 MONTICELLO AR 73 89 67 88 / 60 50 40 10 MOUNT IDA AR 70 86 63 85 / 50 30 20 20 MOUNTAIN HOME AR 65 85 57 83 / 30 20 10 10 NEWPORT AR 70 88 62 85 / 40 30 10 10 PINE BLUFF AR 72 88 66 87 / 50 50 20 10 RUSSELLVILLE AR 68 87 62 85 / 50 30 10 20 SEARCY AR 70 87 62 85 / 50 30 10 10 STUTTGART AR 72 88 65 86 / 50 40 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 51
Hazardous weather outlook, Jun 12, 12:00 AM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1200 AM CDT TUE JUN 12 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-121000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1200 AM CDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG THE COLD FRONT AS IT SAGS SOUTH OVERNIGHT. THE COLD FRONT IS ENTERING NORTHWEST ARKANSAS BUT WILL CONTINUE TO MOVE SOUTHEAST. THEREFORE...CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH OVERNIGHT...WITH A SLIGHT RISK OF STRONG TO SEVERE STORMS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS OF ANY SEVERE STORMS MONDAY NIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ON TUESDAY THE FRONT WILL SLOWLY SAG SOUTHEAST AND REACH THE ARKANSAS AND LOUISIANA STATE LINE LATER IN THE DAY. AHEAD OF THE FRONT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP. AGAIN A SLIGHT RISK OF STRONG TO SEVERE STORMS WILL BE POSSIBLE ALONG AND AHEAD OF THE FRONT. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. INDICATIONS ARE THE FRONT MAY STALL OVER THE FAR SOUTHERN PART OF ARKANSAS ON WEDNESDAY...THEN DRIFT A BIT NORTH ON THURSDAY BEFORE LIFTING WELL NORTH ON FRIDAY AS A WARM FRONT. THIS SCENARIO WOULD KEEP SOME CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST MUCH OF THE WEEK. THE STRONG TO SEVERE STORM THREAT WILL BE LOW AND ONLY ISOLATED THROUGH THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THROUGH AT LEAST EARLY EVENING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 55/59
In the hours before
Special weather statement, Jun 11, 9:52 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 952 PM CDT MON JUN 11 2012 ARZ032-039-043-044-120335- FAULKNER AR-PERRY AR-PULASKI AR-SALINE AR- 952 PM CDT MON JUN 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SALINE...WESTERN PULASKI...EXTREME EASTERN PERRY AND EXTREME SOUTHWESTERN FAULKNER COUNTIES UNTIL 1030 PM CDT... AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KETCHEL MTN...OR NEAR LAKE MAUMELLE...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WEST LITTLE ROCK... LAKE MAUMELLE... PINNACLE MTN... LITTLE ITALY... CHENAL VALLEY... NATURAL STEPS... CAMMACK VILLAGE... WILFORD PEAK... TWIN SPRINGS... THE HEIGHTS... SPRING VALLEY... SHINALL MTN... SHADY GROVE... RATTLESNAKE MTN... PINNACLE... PIGEON ROOST MTN... NORTHPOINT... MURRAY LOCK AND DAM... THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 3 AND 10. THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 5 AND 7. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3477 9231 3463 9248 3484 9270 3495 9260 TIME...MOT...LOC 0252Z 310DEG 16KT 3485 9260 44
Special weather statement, Jun 11, 10:46 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1046 PM CDT MON JUN 11 2012 ARZ043-044-120430- PULASKI AR-SALINE AR- 1046 PM CDT MON JUN 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SALINE AND CENTRAL PULASKI COUNTIES UNTIL 1130 PM CDT... AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTH OF BULLARD MTN...OR 6 MILES WEST OF WEST LITTLE ROCK...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... SW LITTLE ROCK... BRYANT... SHANNON HILLS... OTTER CREEK... MABELVALE... GEYER SPRINGS... CHENAL VALLEY... VIMY RIDGE... BASELINE... ALEXANDER... WESTWOOD... WAKEFIELD VILLAGE... TWIN SPRINGS... TERRYTOWN... SPRING VALLEY... SHINALL MTN... SHADY GROVE... ROSEDALE... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 122 AND 135. THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 6. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3467 9229 3456 9247 3475 9263 3483 9251 TIME...MOT...LOC 0347Z 318DEG 12KT 3475 9253 44
Special weather statement, Jun 11, 11:33 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1133 PM CDT MON JUN 11 2012
ARZ040-120505-
POLK AR-
1133 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POLK COUNTY UNTIL
MIDNIGHT CDT...
AT 1132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES NORTH OF HATFIELD...OR 9 MILES
SOUTHWEST OF MENA...MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
POLK CNTY FAIRGNDS... MCCAULEY... HATFIELD...
ROCKY... POTTER... NUNLEY...
DALLAS... COVE... WOLF PEN GAP...
WEST VALLEY... SMOKE ROCK MTN... POTTER MTN...
POTTER JUNCTION... PLEASANT HILL... OLD COVE...
MENA INTERMTN ARPT... LONE VALLEY... DOG MTN...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3450 9447 3460 9446 3455 9410 3433 9425
3446 9448 3449 9447
TIME...MOT...LOC 0434Z 300DEG 9KT 3452 9438
62Special weather statement, Jun 11, 11:47 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1147 PM CDT MON JUN 11 2012 ARZ063-064-068-069-120530- BRADLEY AR-CLEVELAND AR-DREW AR-LINCOLN AR- 1147 PM CDT MON JUN 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN... NORTHWESTERN DREW...SOUTHEASTERN CLEVELAND AND NORTHEASTERN BRADLEY COUNTIES UNTIL 1230 AM CDT... AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORMS...OVER SOUTHERN CLEVELAND AND SOUTH LINCOLN...WITH THE STRONGEST NEAR HEBRON...OR 9 MILES SOUTH OF RISON...MOVING SOUTHEAST AT 20 MPH. SMALL HAIL FROM PEA TO DIME SIZE IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... MONTICELLO... WILMAR... WEEKS... WARRENTON... PLANTERSVILLE... MT ELBA... LAKE MONTICELLO... HERBINE... HEBRON... CRANE LAKE... BRANDON... TYRO... RYE... ROCK SPRINGS... RELFS BLUFF... ORLANDO... NEW EDINBURG... MONTONGO... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3387 9161 3353 9165 3365 9225 3387 9229 TIME...MOT...LOC 0446Z 299DEG 9KT 3381 9221 /59
Special weather statement, Jun 11, 11:58 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1158 PM CDT MON JUN 11 2012
ARZ040-120530-
POLK AR-
1158 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN POLK COUNTY UNTIL 1230
AM CDT...
AT 1155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR PLEASANT HILL...OR 12 MILES SOUTHWEST OF
MENA...MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WICKES... VANDERVOORT... MCCAULEY...
HATFIELD... HARTLEY... GRANNIS...
SHADY... HATTON... COVE...
BOGG SPRINGS... WOLF PEN GAP... WHISKEY PEAK...
WEST VALLEY... WEST HANNA MTN... SMOKE ROCK MTN...
PLEASANT HILL... OLD COVE... LONE VALLEY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3450 9447 3456 9446 3448 9407 3435 9415
3434 9425 3420 9424 3419 9425 3419 9426
3436 9447 3449 9447
TIME...MOT...LOC 0458Z 299DEG 12KT 3446 9439
62Special weather statement, Jun 12, 12:16 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1216 AM CDT TUE JUN 12 2012
ARZ066-067-120545-
CALHOUN AR-OUACHITA AR-
1216 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OUACHITA AND WESTERN
CALHOUN COUNTIES UNTIL 1245 AM CDT...
AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 2 MILES EAST OF SPRING HILL...OR 9 MILES
SOUTHWEST OF CAMDEN...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
CAMDEN... STEPHENS... PACE CITY...
MILLERS BLUFF... LOUANN...
HIGHLAND INDSTRL PK... CULLENDALE...
WARNER... TROY... STANDARD UMPSTEAD...
OGEMAW... LOCUST BAYOU... KIRKLAND...
JOYCE CITY... HARMONY GROVE... FRENCHPORT...
ELLIOTT... EAST CAMDEN...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3338 9273 3338 9277 3337 9279 3337 9286
3337 9309 3339 9313 3361 9312 3370 9255
3335 9253 3337 9257 3335 9261 3335 9268
TIME...MOT...LOC 0517Z 267DEG 26KT 3351 9294
62The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:39 PM CDT | Special Weather Statement | LZK | Cleveland | 46 min |
| Jun 11, 7:48 PM CDT | Special Weather Statement | LZK | Drew | 42 min |
| Jun 11, 9:28 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski | 22 min |
| Jun 11, 9:52 PM CDT | Special Weather Statement | LZK | Pulaski | 43 min |
| Jun 11, 10:46 PM CDT | Special Weather Statement | LZK | Pulaski | 44 min |
| Jun 11, 11:08 PM CDT | Severe Thunderstorm Warning | LZK | Pulaski, Saline | 37 min |
| Jun 11, 11:33 PM CDT | Special Weather Statement | LZK | Polk | 32 min |
| Jun 11, 11:45 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Pulaski, Saline | 45 min |
| Jun 11, 11:47 PM CDT | Special Weather Statement | LZK | Drew | 43 min |
| Jun 11, 11:58 PM CDT | Special Weather Statement | LZK | Polk | 32 min |
| Jun 12, 12:16 AM CDT | Special Weather Statement | LZK | Ouachita | 29 min |
| Jun 12, 12:33 AM CDT | Special Weather Statement | LZK | Saline | 47 min |
| Jun 12, 12:57 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 20 min |
| Jun 12, 1:08 AM CDT | Special Weather Statement | LZK | Montgomery | 32 min |
| Jun 12, 1:23 AM CDT | Special Weather Statement | LZK | Saline | 32 min |
| Jun 12, 1:31 AM CDT | Flash Flood Warning | LZK | Garland, Hot Spring, Montgomery | 3 hr |
| Jun 12, 1:44 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery | 46 min |
| Jun 12, 2:22 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 38 min |
| Jun 12, 2:54 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 41 min |
| Jun 12, 2:56 AM CDT | Flash Flood Warning | LZK | Montgomery, Pike, Polk, Scott, Yell | 4 hr |
| Jun 12, 3:23 AM CDT | Special Weather Statement | LZK | Grant | 32 min |
| Jun 12, 3:27 AM CDT | Special Weather Statement | LZK | Scott | 28 min |
| Jun 12, 3:36 AM CDT | Special Weather Statement | LZK | Ouachita | 44 min |
| Jun 12, 3:48 AM CDT | Areal Flood Advisory | LZK | Garland, Grant, Hot Spring | 2 hr |
| Jun 12, 4:12 AM CDT | Special Weather Statement | LZK | Logan, Yell | 43 min |
| Jun 12, 4:24 AM CDT | Flash Flood Warning | LZK | Garland, Hot Spring, Montgomery | 2 hr |
| Jun 12, 4:32 AM CDT | Special Weather Statement | LZK | Clark | 43 min |
| Jun 12, 5:02 AM CDT | Special Weather Statement | LZK | Bradley, Desha, Drew | 58 min |
| Jun 12, 5:33 AM CDT | Flash Flood Warning | LZK | Arkansas, Monroe | 117 min |
| Jun 12, 6:27 AM CDT | Flash Flood Warning | LZK | Garland, Hot Spring, Montgomery | 63 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.